Alert archive / Alabama / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 149, NWS Birmingham, AL

June 30, 2020Coosa County, Tallapoosa County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 30, 2020, 2:29 PM CDT for Coosa County, Tallapoosa County, Alabama. It was in force for 34 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2020, 2:29 PM CDT (19:29 UTC)
Expired
Jun 30, 2020, 3:03 PM CDT
In force
34 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Coosa County, AL, Tallapoosa County, AL

The radar

The Maxwell AFB radar (KMXX), 33 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 2:33 PM CDTTSTM WND DMG1 Ese Alexander City, ALSEVERAL TREES DOWNED IN THE ALEXANDER CITY AREA. TIME OF OCCURRENCE ESTIMATED FROM RADAR.
Jun 30, 2:43 PM CDTTSTM WND DMG1 W Jacksons' Gap, ALMULTIPLE TREES DOWN IN THE JACKSONS GAP AREA. TIME OF OCCURRENCE ESTIMATED FROM RADAR.
Jun 30, 2:48 PM CDTTSTM WND DMGDadeville, ALMULTIPLE TREES DOWN IN THE DADEVILLE AREA. TIME OF OCCURRENCE ESTIMATED FROM RADAR.
Jun 30, 2:56 PM CDTTSTM WND DMGEagle Creek, ALSR-49 BLOCKED BY FALLEN TREE(S), ALDOT NOTIFIED. POWER OUTAGES IN THE EAGLE CREEK AREA AS WELL. TIME OF OCCURRENCE ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.5 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2020-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 969 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2020-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
969 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1044 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

718 
WUUS54 KBMX 301929
SVRBMX
ALC037-123-302015-
/O.NEW.KBMX.SV.W.0149.200630T1929Z-200630T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
229 PM CDT Tue Jun 30 2020

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Central Tallapoosa County in east central Alabama...
  Southeastern Coosa County in east central Alabama...

* Until 315 PM CDT.

* At 229 PM CDT, a severe thunderstorm was located near Alexander
  City, moving east at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Alexander City, Dadeville, Kellyton, Jacksons' Gap, Hillabee Creek,
  Eastern Lake Martin, Western Lake Martin, Northern Lake Martin,
  Wind Creek State Park, Highway 9 and Highway 22, Southern Lake
  Martin, Fishpond, Susannah Crossing, Maxwell Gunter Recreation
  Area, Ray, Horseshoe Bend National Military Park, Dare Park, Eagle
  Creek and Horseshoe Bend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3275 8571 3275 8595 3277 8596 3277 8597
      3275 8597 3276 8606 3289 8610 3298 8606
      3299 8572 3289 8568
TIME...MOT...LOC 1929Z 266DEG 24KT 3290 8598 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
3 follow-up statements
045 
WWUS54 KBMX 301940
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
240 PM CDT Tue Jun 30 2020

ALC037-301950-
/O.CAN.KBMX.SV.W.0149.000000T0000Z-200630T2015Z/
Coosa AL-
240 PM CDT Tue Jun 30 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COOSA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3275 8571 3275 8595 3277 8596 3277 8597
      3275 8597 3275 8601 3279 8601 3280 8600
      3282 8601 3298 8601 3299 8572 3289 8568
TIME...MOT...LOC 1940Z 270DEG 24KT 3297 8595 3277 8587 

$$

ALC123-302015-
/O.CON.KBMX.SV.W.0149.000000T0000Z-200630T2015Z/
Tallapoosa AL-
240 PM CDT Tue Jun 30 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR CENTRAL TALLAPOOSA COUNTY...

At 240 PM CDT, severe thunderstorms were located along a line
extending from near Alexander City to near Southern Lake Martin,
moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Alexander City, Dadeville, Jacksons' Gap, Hillabee Creek, Eastern
Lake Martin, Western Lake Martin, Northern Lake Martin, Wind Creek
State Park, Southern Lake Martin, Susannah Crossing, Maxwell Gunter
Recreation Area, Horseshoe Bend National Military Park, Dare Park,
Eagle Creek and Horseshoe Bend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Birmingham.

&&

LAT...LON 3275 8571 3275 8595 3277 8596 3277 8597
      3275 8597 3275 8601 3279 8601 3280 8600
      3282 8601 3298 8601 3299 8572 3289 8568
TIME...MOT...LOC 1940Z 270DEG 24KT 3297 8595 3277 8587 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
841 
WWUS54 KBMX 301956
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
256 PM CDT Tue Jun 30 2020

ALC123-302015-
/O.CON.KBMX.SV.W.0149.000000T0000Z-200630T2015Z/
Tallapoosa AL-
256 PM CDT Tue Jun 30 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR CENTRAL TALLAPOOSA COUNTY...

At 256 PM CDT, severe thunderstorms were located along a line
extending from Hillabee Creek to near Dadeville, moving east at 30
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Alexander City, Dadeville, Jacksons' Gap, Eastern Lake Martin,
Northern Lake Martin, Southern Lake Martin, Dare Park, Susannah
Crossing, Eagle Creek, Maxwell Gunter Recreation Area, Horseshoe Bend
and Horseshoe Bend National Military Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Birmingham.

&&

LAT...LON 3275 8585 3286 8589 3298 8594 3298 8593
      3299 8572 3289 8568 3275 8571
TIME...MOT...LOC 1956Z 266DEG 24KT 3298 8584 3278 8576 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
014 
WWUS54 KBMX 302003
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
303 PM CDT Tue Jun 30 2020

ALC123-302013-
/O.CAN.KBMX.SV.W.0149.000000T0000Z-200630T2015Z/
Tallapoosa AL-
303 PM CDT Tue Jun 30 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TALLAPOOSA COUNTY IS
CANCELLED...
            
The storms which prompted the warning have weakened below severe 
limits. Therefore, the warning has been cancelled.  However gusty 
winds are still possible with these thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Birmingham.

LAT...LON 3275 8585 3286 8589 3298 8594 3298 8593
      3299 8572 3289 8568 3275 8571
TIME...MOT...LOC 2001Z 266DEG 24KT 3298 8580 3278 8572 

$$

89^GSatterwhite

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 1:20 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 30, 1:20 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
120 PM CDT Tue Jun 30 2020

.UPDATE...
Afternoon Update.

&&

.SHORT TERM...
/Updated at 0110 PM CDT Tue Jun 30 2020/

Features:

The forecast area remains between a closed low aloft over the
northeastern U.S. while ridging aloft was analyzed over much of
Mexico extending northeast across the Western Gulf of Mexico.
Multichannel moisture channel satellite imagery shows a
disturbance moving eastward in the largely zonal flow aloft across
the area. The mid and lower levels were being influenced by
ridging positioned to our southeast. Surface analysis this morning
shows higher pressures across our southern counties while lower
pressure was analyzed to our north and northwest.

Forecast:

Today.

We have already noted a few strong storms on radar since early
this morning. Sounding data indicates enough dry air is present
aloft to support a moderate wet microburst risk today and this
continues the trend of isolated strong storms that we have
experienced over the past few days.

Expect this impulse aloft to continue to ripple east across the
area this afternoon. Cloud cover will remain across much of our
northern and Central counties and will help keep temperatures
from rising as rapidly compared to our southeast counties. Shower
and thunderstorm activity is expected to be greatest across our
northern and northeast counties today but all areas can expect at
least isolated convective activity. Most of the storms will
contain lightning and heavy downpours. A few storms may be strong
with microbursts possible. Highs will reach into the low 90s
areawide with temporary cooling due to shower and thunderstorm
activity.

Tonight.

A convective complex is expected to develop to our northwest and
move toward the area but should weaken with time as it moves
across the Tennessee Valley region. Expect a continuation of
shower and thunderstorm activity in an isolated form with best
chances north and northeast. Lows tonight will range from around
70 northeast to readings in the mid 70s southwest and west.

Wednesday.

Showers and thunderstorms look to become scattered to numerous
tomorrow as a more vigorous impulse aloft dives southeast across
the Tennessee Valley into our area. With upper level support, the
combination of warm temperatures and high humidity values will
support shower and thunderstorm activity with some storms becoming
strong to severe with damaging winds and large hail possible. We
have expanded the marginal risk area to cover the entire forecast
area as more than one convective complex may develop to our
northwest and move southeast into the area. The convective
activity looks to persist into the evening as the unsettled
pattern remains across the area. Highs will range from the upper
80s northeast to the low 90s south and southwest.

05

.LONG TERM...
/Updated at 0342 AM CDT Tue Jun 30 2020/

Wednesday night through Monday.

Ridging persists just to our west Wednesday night as a shortwave
dips southward through the TN Valley into Central AL overnight. This
shortwave will provide enough lift with the moist environment in
place to provide for numerous showers and thunderstorms to continue
through the overnight hours. The strong to severe storms forecasted
for Wednesday afternoon may easily linger into the evening and
overnight hours as instability will still be in place and the
forcing persists overnight. The question will be just how far
southwest the threat materializes.

The upper level shortwave develops into a weak upper level low
Thursday and lingers over the Gulf States through the early part of
next week at the least. This will lead to more coverage of
thunderstorms every afternoon and could allow for the showers/storms
to linger a little longer into the overnight hours than is typical
for our normal summertime pattern. Overall, the rest of this week
and into the holiday weekend looks to be hot, muggy, and messy. High
temperatures will be in the upper 80s to low 90s with dewpoints in
the low to mid 70s, making heat indices approach 100 each afternoon.
I think the numerous showers/thunderstorms could put a damper on the
heat somewhat, but only in locations where the thunderstorms develop
around the time of peak heating. The higher dewpoints will also
limit overnight cooling, keeping low temps in the low 70s for most
of the area.

25/Owen

&&

.AVIATION...
18Z TAF Discussion.

Showers and thunderstorms will continue to develop this afternoon
and linger into this evening. Have included TSRA at ASN and MGM
for impending weather at this time. Expect additional development
that may affect ANB and TOI later this afternoon. Generally SCT
clouds will persist tonight with ceilings expected to remain above
restrictive criteria. More convection will develop Wednesday with
best chances north and east with a greater coverage forecast
compared to today.

05

&&

.FIRE WEATHER...

Shower and thunderstorms expected to continue each afternoon this
week as an active weather pattern persists. The humid air mass
will also remain in place with min RHs remaining elevated in the
50-75% range through the weekend. Winds will be generally light
and out of the west today and tomorrow, shifting more northerly by
Thursday and easterly by the end of the week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     71  87  69  89  69 /  40  70  70  70  20
Anniston    71  87  70  89  69 /  40  70  70  70  30
Birmingham  74  91  72  90  71 /  40  70  70  70  30
Tuscaloosa  74  92  72  90  72 /  40  50  60  70  40
Calera      71  91  72  88  71 /  40  70  70  70  30
Auburn      71  90  71  87  70 /  40  70  60  70  40
Montgomery  73  93  73  88  72 /  40  60  60  70  50
Troy        73  93  72  89  71 /  40  60  50  70  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Jun 30, 3:58 AM CDT, 10 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
358 AM CDT Tue Jun 30 2020

ALZ011>015-017>050-011200-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
358 AM CDT Tue Jun 30 2020

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

A few strong to severe storms are possible this afternoon capable of
producing damaging winds up to 60 mph.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong to severe storms are possible Wednesday afternoon and evening
capable of producing damaging winds up to 60 mph.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
Wednesday. Please follow all local, state, and CDC guidelines in
regards to travel.

In the hours before

Special weather statement, Jun 30, 11:29 AM CDT, 3 hours before
Special Weather Statement
National Weather Service Birmingham AL
1129 AM CDT Tue Jun 30 2020

ALZ029-301730-
Randolph AL-
1129 AM CDT Tue Jun 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RANDOLPH COUNTY UNTIL
1230 PM CDT...

At 1129 AM CDT, Doppler radar was tracking a strong thunderstorm near
Wedowee, moving southeast at 5 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Wedowee, Lake Wedowee, Woodland, Morrison Cross Roads, Fosters Cross
Roads, Tennant, Ofelia and Napoleon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3337 8529 3314 8549 3330 8565 3331 8565
      3331 8564 3332 8564 3332 8565 3335 8565
      3346 8557
TIME...MOT...LOC 1629Z 299DEG 5KT 3335 8555

05
Special weather statement, Jun 30, 12:57 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1257 PM CDT Tue Jun 30 2020

ALZ019-027-301830-
Calhoun AL-Talladega AL-
1257 PM CDT Tue Jun 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TALLADEGA AND
SOUTHWESTERN CALHOUN COUNTIES UNTIL 130 PM CDT...

At 1256 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ragland, or 13 miles northeast of Pell City, moving southeast at 15
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Lincoln.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3372 8593 3363 8598 3359 8607 3368 8618
      3369 8617 3367 8616 3367 8615 3368 8614
      3371 8614 3371 8613 3373 8611 3374 8609
      3376 8607
TIME...MOT...LOC 1756Z 305DEG 12KT 3370 8611

89^GSatterwhite
Special weather statement, Jun 30, 1:27 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Birmingham AL
127 PM CDT Tue Jun 30 2020

ALZ035-036-041-043-301900-
Chilton AL-Autauga AL-Coosa AL-Elmore AL-
127 PM CDT Tue Jun 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN AUTAUGA...
NORTHWESTERN ELMORE...SOUTHEASTERN CHILTON AND SOUTHWESTERN COOSA
COUNTIES UNTIL 200 PM CDT...

At 127 PM CDT, Doppler radar was tracking a strong thunderstorm near
Marbury, or 11 miles southeast of Clanton, moving east at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Clanton, Wetumpka, Rockford, Deatsville, Billingsley, Lyle,
Pentonville, Dollar, Titus, Welona, Ten Cedar Estates, Verbena,
Speed, Marbury, Mitchell Lake, Weoka Mills, Jordan Lake, Higgins
Ferry Park, Pooles Crossroads and Wallsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3264 8670 3276 8674 3289 8663 3289 8620
      3273 8618 3254 8621
TIME...MOT...LOC 1827Z 270DEG 22KT 3269 8654

89^GSatterwhite
Special weather statement, Jun 30, 1:58 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Birmingham AL
158 PM CDT Tue Jun 30 2020

ALZ036-043-301930-
Coosa AL-Elmore AL-
158 PM CDT Tue Jun 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ELMORE AND SOUTHERN
COOSA COUNTIES UNTIL 230 PM CDT...

At 158 PM CDT, Doppler radar was tracking a strong thunderstorm over
Speed, or 7 miles west of Equality, moving east at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Rockford, Equality, Eclectic, Lyle, Pentonville, Dollar, Santuck,
Cottage Grove, Titus, Bentleyville, Welona, Moriah, Ten Cedar
Estates, Nixburg, Dexter, Speed, Weoka Mills, Jordan Lake, Highway 9
and Highway 22 and Crewsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3262 8641 3275 8641 3275 8638 3277 8641
      3279 8642 3280 8644 3283 8645 3298 8638
      3297 8601 3282 8601 3280 8600 3276 8601
      3275 8600 3270 8599 3258 8599
TIME...MOT...LOC 1858Z 268DEG 29KT 3274 8623

89^GSatterwhite
Special weather statement, Jun 30, 2:23 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Birmingham AL
223 PM CDT Tue Jun 30 2020

ALZ036-037-302000-
Tallapoosa AL-Coosa AL-
223 PM CDT Tue Jun 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TALLAPOOSA AND EAST
CENTRAL COOSA COUNTIES UNTIL 300 PM CDT...

At 223 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wind Creek State Park, or near Alexander City, moving east at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Alexander City, Dadeville, Camp Hill, Jacksons' Gap, Northern Lake
Martin, Highway 9 and Highway 22, Wind Creek State Park, Eastern Lake
Martin, Western Lake Martin, Fishpond, Ray, Horseshoe Bend National
Military Park, Dare Park, Eagle Creek and Horseshoe Bend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3282 8609 3289 8610 3297 8609 3298 8568
      3290 8565 3280 8565
TIME...MOT...LOC 1923Z 267DEG 33KT 3290 8601

89^GSatterwhite

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:14 PM CDTFlash Flood WarningBMXJefferson, Shelby93 min
Jun 30, 6:09 AM CDTSpecial Weather StatementBMXMarion51 min
Jun 30, 7:48 AM CDTSpecial Weather StatementBMXMarion27 min
Jun 30, 8:17 AM CDTSpecial Weather StatementBMXMarion28 min
Jun 30, 11:29 AM CDTSpecial Weather StatementBMXRandolph61 min
Jun 30, 12:57 PM CDTSpecial Weather StatementBMXCalhoun33 min
Jun 30, 1:27 PM CDTSpecial Weather StatementBMXAutauga33 min
Jun 30, 1:58 PM CDTSpecial Weather StatementBMXCoosa, Elmore32 min
Jun 30, 2:23 PM CDTSpecial Weather StatementBMXTallapoosa37 min
Jun 30, 2:54 PM CDTSpecial Weather StatementBMXTallapoosa36 min
Jun 30, 2:59 PM CDTSpecial Weather StatementBMXRussell31 min
Jun 30, 3:22 PM CDTSpecial Weather StatementBMXRandolph23 min
Jun 30, 4:02 PM CDTSpecial Weather StatementBMXBibb28 min
Jun 30, 4:18 PM CDTSpecial Weather StatementBMXChilton42 min
Jun 30, 5:20 PM CDTSpecial Weather StatementBMXLowndes25 min
Jun 30, 5:42 PM CDTSpecial Weather StatementBMXTalladega33 min
Jun 30, 5:50 PM CDTSpecial Weather StatementBMXLowndes40 min
Jun 30, 6:24 PM CDTSpecial Weather StatementBMXTalladega36 min
Jun 30, 6:35 PM CDTSpecial Weather StatementBMXFayette25 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.